# SDR SWAA2024090317689

- Difficulty date: July 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE CARGO TRACK LBL 12.5 LOCATED STA 807 TO STA 827 AT AFT CARGO COMPARTMENT 2024-454540<[01] STEP 5. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 60009161631 AND DUE DATE: 11-MAR-25.;[02] TOOL USED CALIPER DIGITAL P/N: 500-193-30 S/N: 0000291 DUE DATE: 01-NOV-24.;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LBL 12.5 LOCATED STA 807 TO STA 827 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-53-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OF BELOW.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK LBL 12.5 LOCATED STA 807 TO STA 827 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-53-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OF BELOW. COMPLETED RII
